# SDR 3EJA2025080110001

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N843JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605343
- Aircraft time: 12,312 hours, 8,090 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 99ND000153
- Condition: Failed
- Location: Zone 400
- Part time: 12,312 hours, 8,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT THROUGH ABOUT FL230, RIGHT SIDE THRUST REVERSER “UNLOCK” ANNUNCIATOR ILLUMINATED.
